Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (6): 1653-1670.

Previous Articles     Next Articles

On the Bang-Bang Principle for Differential Variational Inequalities in Banach Spaces

Cuiyun Shi1,Maojun Bin2,3,*()   

  1. 1 Guilin University of Technology at Nanning, Nanning 530001
    2 Guangxi Colleges and Universities Key Laboratory of Complex System Optimization and Big Data Processing, Yulin Normal University, Guangxi Yulin 537000
    3 School of Mathematics and Statistics, Yulin Normal University, Guangxi Yulin 537000
  • Received:2021-10-24 Online:2022-12-26 Published:2022-12-16
  • Contact: Maojun Bin
  • Supported by:
    the NSF of Guangxi(2020GXNSFAA159152);the NSF of Guangxi(2020GXNSFBA297142);the NSF of Guangxi(2021GXNSFAA220130);the NSF of Guangxi(2022GXNSFAA035617)


In this paper, we discuss a class of differential variational inequalities systems, which are obtained by semilinear evolution equations and generalized variational inequalities. At first, we consider the properties of solution set for generalized variational inequalities. Secondly, the existence results are shown by fixed point method for semilinear differential variational inequality. Our approaches are based on semigroup theory and fixed point theorem. Moreover, by using the density results, the nonlinear and infinite dimensional versions of the "bang-bang" principle for differential variational inequalities systems is derived. Also, an obstacle parabolic-elliptic system is given to illustrate the application of the obtained theory.

Key words: Differential variational inequalities, "Bang-Bang" principle, Density, KKM mapping

CLC Number: 

  • O176.3